Sep 24, 2003
Of course your answer is No, otherwise you would have to admit that you're killing your own patients.
| Response from Dr. Young
The answer was no, because there is clear cut evidence that when the risks and benefits of medications are discussed, the balance is for benefits. To argue anything but this simply reveals you lack of appreciation for the changing epidemiology of HIV. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Headache After Vaginal Sex With Condom Does It Mean I Have HIV
- Herpes After Giving Oral Worried I Have HIV
- Itchy Skin After Giving Oral Sign Of HIV AIDS
- Jock Itch After Receiving Oral Sex Sign Of HIV AIDS
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
- Painful Ejaculation After Condom Broke Anal Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.